MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON TCS INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON TCS INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number 5302-3514
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: first name of initial reporter is unknown.G2: country of origin is china.H3: product analysis of part# 5302-3514, lot # v88 visual and optical inspection confirmed the torx of the screw has been stripped.The torx edges have been deformed and twisted.This type of damage is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a acdf procedure in a patient diagnosed with cervical spondylosis.It was reported that the staple head locking ring was broken and locking failed.There was no patient symptom reported.There were no further complications reported regarding the event.Update received on 22 jul 2025: event did not occur due to user issue.

Brand Name
ENDOSKELETON TCS INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25443026
Report Number3011577940-2026-00014
Device Sequence Number5764243
Product Code OVE
UDI-Device Identifier00191375011507
UDI-Public(01)00191375011507(11)231020(10)V88
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151596
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5302-3514
Device Catalogue Number5302-3514
Device Lot NumberV88
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown